MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).
 
Event or Problem Description
It was reported that stent positioning difficulties were encountered.The target lesion was located in the lower limbs.A 16x90/9fr uni plus 75cm wallstent uni was advanced to treat the lesion.During the procedure, it was noted that the stent jumped forward too much after withdrawal, making it unable to cover the site of the thrombus.The device was directly removed replaced with a different model to complete the procedure.There were no complications reported, and the patient's status was stable.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).Device was returned to the manufacturer: the wallstent device was returned with the stent in correct position on the delivery system.No damage or issues were noted with the device.This concludes the product analysis.
 
Event or Problem Description
It was reported that stent positioning difficulties were encountered.The target lesion was located in the lower limbs.A 16x90/9fr uni plus 75cm wallstent uni was advanced to treat the lesion.During the procedure, it was noted that the stent jumped forward too much after withdrawal, making it unable to cover the site of the thrombus.The device was directly removed and replaced with a different model to complete the procedure.There were no complications reported, and the patient's status was stable.It was further reported that the stent was displaced upon withdrawal of the delivery system.The stent was removed without being re-constrained.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18517899
Report Number2124215-2023-76003
Device Sequence Number6751304
Product Code MAF
UDI-Device Identifier08714729204053
UDI-Public08714729204053
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2025
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0030819719
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer01/17/2024
Initial Report FDA Received Date01/16/2024
Supplement Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale
Patient Weight80 KG